Alert archive / Arkansas / Wind Advisories in 2013

Wind Advisory 3, NWS Little Rock, AR

February 25, 201334 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Feb 25, 2013, 3:10 AM CST for 34 counties in Arkansas. It took effect at Feb 26, 2013, 4:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 3:10 AM CST (09:10 UTC)
In effect from
Feb 26, 2013, 4:00 AM CST
Expired
Feb 26, 2013, 5:03 PM CST
In force
13 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1597 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WWUS74 KLZK 250910
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 AM CST MON FEB 25 2013

...A WIND ADVISORY HAS BEEN ISSUED FOR A LARGE PART OF ARKANSAS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARKANSAS LATE
TODAY AND TONIGHT. WINDS WILL INCREASE SIGNIFICANTLY BEHIND THE
SYSTEM.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-252200-
/O.NEW.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
310 AM CST MON FEB 25 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CST TUESDAY. 

* EVENT...GUSTY WINDS ARE EXPECTED IN MUCH OF ARKANSAS. WINDS OF
  20 TO 30 MPH WILL BE POSSIBLE...WITH GUSTS AS HIGH AS 35 TO 40
  MPH. 

* TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS
  TUESDAY. WINDS WILL SUBSIDE DURING THE EVENING HOURS. 

* IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON
  ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE
  THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON AREA
  BODIES OF WATER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES
OF WATER DANGEROUS. 

&&

$$

57
4 follow-up statements
217 
WWUS74 KLZK 251926
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
126 PM CST MON FEB 25 2013

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARKANSAS LATE
TODAY AND TONIGHT. WINDS WILL INCREASE SIGNIFICANTLY BEHIND THE
SYSTEM...WITH GUSTY CONDITIONS EXPECTED LATE TONIGHT AND THROUGH
MUCH OF TUESDAY.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261015-
/O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
126 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM CST
TUESDAY...

* EVENT...GUSTY WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS MUCH
  OF ARKANSAS. WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS AS
  HIGH AS 40 MPH.

* TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS 
  TUESDAY. WINDS WILL SUBSIDE DURING THE EVENING HOURS. 

* IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON 
  ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE 
  THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON 
  AREA BODIES OF WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES
OF WATER DANGEROUS.

&&

$$


55
040 
WWUS74 KLZK 260929
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 AM CST TUE FEB 26 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261730-
/O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
329 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

* EVENT...WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 40
  MPH WILL BE COMMON THROUGH MUCH OF THE DAY TODAY. 

* TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS.
  WINDS WILL SUBSIDE DURING THE EVENING HOURS.

* IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON 
  ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE 
  THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON 
  AREA BODIES OF WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA
BODIES OF WATER DANGEROUS.

&&

$$

57
420 
WWUS74 KLZK 260930
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 AM CST TUE FEB 26 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-262200-
/O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
330 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

* EVENT...WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 40 
  MPH WILL BE COMMON THROUGH MUCH OF THE DAY TODAY. 

* TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS. 
  WINDS WILL SUBSIDE DURING THE EVENING HOURS. 

* IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON 
  ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE 
  THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON 
  AREA BODIES OF WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA
BODIES OF WATER DANGEROUS.

&&

$$
316 
WWUS74 KLZK 262303
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 PM CST TUE FEB 26 2013


ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-270015-
/O.CAN.KLZK.WI.Y.0003.000000T0000Z-130227T0200Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
503 PM CST TUE FEB 26 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE
WIND ADVISORY. 



$$

62

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 25, 12:00 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 25, 12:00 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CST MON FEB 25 2013

.AVIATION...
.AVIATION...
VFR THROUGH MOST OF THE REST OF THE NIGHT. TOWARD DAWN...MVFR DUE TO
CEILINGS SPREADING UP FROM THE S...ALONG WITH PATCHY RAIN. MVFR
CONDITIONS SPREADING TO MOST TAF SITES BY MIDDAY...BUT SOME IFR
DEVELOPING IN THE S. IFR DEVELOPING AREAWIDE DURING THE AFTERNOON
DUE TO LOW CEILINGS...RA...BR...AND EMBEDDED TS. LOW CONDITIONS
CONTINUING DURING MON EVENING.
&&

.PREV DISCUSSION... /ISSUED 310 PM CST SUN FEB 24 2013/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
HIGH PRESSURE EXITING THE BUILDING...WITH CLOUDS INCREASING LATER
TONIGHT. A STORM SYSTEM WILL APPROACH FROM THE SOUTHERN PLAINS
LATER TONIGHT AND MONDAY...WITH RAIN/ISOLATED THUNDERSTORMS
OVERSPREADING THE REGION.

RAIN WILL CONTINUE ACROSS MAINLY THE NORTHERN HALF OF THE STATE
MONDAY NIGHT. WITH THE SYSTEM TRACKING TOWARD SOUTHEAST MISSOURI
TOWARD DAWN TUESDAY...COULD BE A CHANGEOVER TO SOME LIGHT SNOW IN
THE FAR WEST. THIS INCLUDES PORTIONS OF THE OZARKS/OUACHITAS. KEPT
SOME HALF INCH TO INCH SNOW ACCUMULATIONS...WITH LOCALLY HIGHER
AMOUNTS FROM ONE TO TWO INCHES.

OTHERWISE...QPF NOT ALL THAT HIGH WITH THIS EVENT...BUT WIDESPREAD
HALF INCH TO INCH LIQUID AMOUNTS ARE IN THE FORECAST.

THE SYSTEM WILL MOVE OUT ON TUESDAY...WITH PRECIPITATION ENDING.
QUITE WINDY ON THE BACK SIDE OF THE SYSTEM...WITH GUSTY WEST TO
NORTHWEST WINDS EXPECTED. A LAKE WIND ADVISORY WILL BE LIKELY.

BREEZY CONDITIONS WILL CONTINUE ON WEDNESDAY...WITH WRAPAROUND
MOISTURE POSSIBLY MAKING IT INTO EXTREME NORTHERN ARKANSAS. IF
THIS HAPPENS...COULD BE A FEW SNOW FLURRIES.

LONG TERM...THURSDAY THROUGH SUNDAY
THE LONG TERM WILL BE FAIRLY BENIGN AS THE REGION RESTS BENEATH
MERIDIONAL UPPER FLOW BETWEEN A LARGE UPPER TROUGH TO THE EAST...AND
RIDGE TO THE WEST. MODELS SHOW SEVERAL IMPULSES MOVING THROUGH THE
AREA BETWEEN THURSDAY AND SUNDAY. THEY WILL HAVE LITTLE MOISTURE TO
WORK WITH SO DO NOT EXPECT MUCH OUTSIDE OF INCREASED CLOUD COVER AT
TIMES...AND POSSIBLY SOME SNOW FLURRIES IN THE NORTH OR NORTHEAST.
AS SUCH...THE FORECAST WILL REMAIN DRY...WITH PARTLY TO MOSTLY
CLOUDY SKIES IN THE NORTHEAST. LEFT OUT ANY MENTION OF PRECIP OR
SNOW FLURRIES AS TIMING OF ANY GIVEN IMPULSE WILL BE TOO HARD TO
NAIL DOWN AT THIS POINT.

OTHERWISE...COLD TEMPERATURES WILL BE THE MAIN TALKING POINT IN THE
LONG TERM. SNOW COVER ACROSS KANSAS...ESPECIALLY WHAT WILL BE ADDED
FROM THE BLIZZARD SET TO AFFECT THE CENTRAL PLAINS TONIGHT AND
MONDAY...WILL HELP MODIFY ANY AIR MASS MOVING INTO ARKANSAS THROUGH
THE REMAINDER OF THE WEEK. MOS GUIDANCE IS ALREADY BELOW CLIMATOLOGY
FOR THU AND BEYOND. WENT AHEAD ONE STEP FURTHER AND WENT BELOW MOS
GUIDANCE BY A DEGREE OR TWO FOR HIGHS ON THU AND FRI. LOWS THU AND
FRI NIGHT WILL BE IN THE 20S FOR MUCH OF THE FORECAST AREA...WITH
SOME TEENS POSSIBLE IN THE NORTH.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...28
Hazardous weather outlook, Feb 24, 4:30 PM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST SUN FEB 24 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
430 PM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

CLOUDS WILL INCREASE DURING THE OVERNIGHT PERIOD AS THE NEXT STORM
SYSTEM TO DEAL WITH LIFTS OUT OF THE SOUTHERN PLAINS. LITTLE IF ANY
PRECIPITATION IS EXPECTED DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE AFOREMENTIONED STORM SYSTEM WILL INTENSIFY RAPIDLY ON MONDAY AND
BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE. AS
THIS INTENSIFICATION OCCURS...WINDY CONDITIONS ARE EXPECTED TO
DEVELOP AND PERSIST UNTIL THE SYSTEM DEPARTS THE AREA.

THE RAIN WILL CONTINUE INTO MONDAY EVENING BUT AS THE STORM SYSTEM
PULLS OUT...MUCH COLDER AIR WILL SWEEP IN AS IT TRACKS INTO NORTHERN
ARKANSAS AND SOUTHERN MISSOURI. THIS COULD RESULT IN SOME LIGHT SNOW
OVER PARTS OF WEST AND NORTHWEST ARKANSAS.

SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE EXCESSIVE BUT UPWARDS ON AN
INCH COULD FALL IN AREAS WEST OF A FLIPPIN TO CLARKSVILLE TO MENA
LINE. THE HIGHER ELEVATIONS...ESPECIALLY IN NEWTON COUNTY...COULD
SEE UPWARDS OF TWO INCHES OF SNOW.

A GENERAL RAINFALL OF A HALF INCH TO AN INCH IS EXPECTED FROM THIS
SYSTEM. WHILE FLOODING IS NOT ANTICIPATED...THE RAIN WILL FALL ON
MANY AREAS THAT REMAIN SATURATED FROM PREVIOUS STORM SYSTEMS AND
SOME PONDING OF WATER IN ANTICIPATED.

THE EXACT TRACK OF THIS SYSTEM REMAINS IN QUESTION AND EVEN A SMALL
CHANGE IN THE EXACT TRACK WOULD CHANGE WHERE THE POTENTIAL FOR
SNOWFALL EXISTS. STAY TUNED FOR LATER FORECASTS FOR THIS POTENTIAL
WINTER WEATHER.

MUCH COOLER AIR WILL FOLLOW THE STORM SYSTEM AND PERSIST FOR THE
MAJORITY OF THE PERIOD WITH TEMPERATURES RUNNING BELOW NORMAL.

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:57 AM CSTWinter Weather AdvisoryLZK33 hr
Feb 25, 9:58 AM CSTSpecial Weather StatementLZKGarland32 min
Feb 25, 10:28 AM CSTSpecial Weather StatementLZKGarland32 min
Feb 25, 11:04 AM CSTSpecial Weather StatementLZKPerry31 min
Feb 25, 11:26 AM CSTSpecial Weather StatementLZKConway44 min
Feb 25, 11:44 AM CSTSpecial Weather StatementLZKScott46 min
Feb 25, 11:56 AM CSTSevere Thunderstorm WarningLZKPolk, Scott34 min
Feb 25, 12:45 PM CSTSpecial Weather StatementLZKPolk, Scott45 min
Feb 25, 12:48 PM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott42 min
Feb 25, 1:11 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike34 min
Feb 25, 1:26 PM CSTSpecial Weather StatementLZKLogan, Scott44 min
Feb 25, 1:32 PM CSTSpecial Weather StatementLZKPike48 min
Feb 25, 1:34 PM CSTSpecial Weather StatementLZKJohnson21 min
Feb 25, 1:52 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Yell38 min
Feb 25, 1:56 PM CSTSpecial Weather StatementLZKYell44 min
Feb 25, 2:03 PM CSTSpecial Weather StatementLZKClark47 min
Feb 25, 2:17 PM CSTSpecial Weather StatementLZKClark43 min
Feb 25, 2:19 PM CSTSpecial Weather StatementLZKJohnson46 min
Feb 25, 2:33 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring27 min
Feb 25, 2:41 PM CSTSpecial Weather StatementLZKConway, Perry, Pope44 min
Feb 25, 2:49 PM CSTSpecial Weather StatementLZKGarland46 min
Feb 25, 3:03 PM CSTSpecial Weather StatementLZKHot Spring47 min
Feb 25, 3:05 PM CSTSpecial Weather StatementLZKCalhoun45 min
Feb 25, 3:07 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren23 min
Feb 25, 3:31 PM CSTSpecial Weather StatementLZKConway, Van Buren29 min
Feb 25, 3:49 PM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Izard, Searcy, Stone, Van Buren26 min
Feb 25, 3:51 PM CSTSevere Thunderstorm WarningLZKDesha39 min
Feb 25, 4:15 PM CSTSpecial Weather StatementLZKIzard, Stone30 min
Feb 25, 4:33 PM CSTAreal Flood AdvisoryLZKPulaski, Saline148 days

Nearby

Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.